MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAP
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed button error.The customer¿s blood glucose was 44 mg/dl at the time of incident.Customer stated that the insulin pump alarmed button error and the act button was unresponsive.No significant event leading to button error or keypad anomaly were observed.Button error troubleshooting was performed and confirmed that time is advancing.Customer also reported to have experienced a low blood glucose of 44 mg/dl and treated with food.No low blood glucose troubleshooting was performed due to keypad anomaly.The customer was advised to discontinue use of pump and revert to back-up plan.The insulin pump is being replaced and is expected to return for analysis.
 
Additional Manufacturer Narrative
Unit received no act button response due to corroded keypad traces.No button error alarm.Unit received with minor scratched display window, partially broken reservoir tube lip, cracked reservoir tube, stained end cap sticker and stained address/serial number label.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6752722
Report Number2032227-2017-32261
Device Sequence Number16168422
Product Code OYC
UDI-Device Identifier00613994748744
UDI-Public(01)00613994748744
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAP
Device Catalogue NumberMMT-723RNAP
Device Lot NumberA000168682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight195